# SDR 95ZZZX2396

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 175
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Condition: Mismanufactured
- Location: Selector Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RE-WORK, ACFT RETURNED TO SERVICE.  NUMEROUS HRS SPENT TRYING TO START REPAIRED ENGINE.  IT WOULD START & RUN AT PARTIAL POWER, BUT DIE.  PROBLEM TRACED TO NEWLY INSTALLED FUEL SELECTOR SHAFT THAT WAS 90 DEGREES IN ERROR.  ERROR DISCOVERED WHILE DISCUSSING FLAWED PART WITH CESSNA PARTS REPS WHO WERE COMPARING OUR PART, THEIR INVENTORY PART, & BLUEPRINT.  ALL SEEMED TO MATCH UNTIL ROLL PIN REMOVED THAT HOLDS INDICATOR HANDLE TO TOP.  DISCOVERED 2 SETS OF HOLES, 90 DEGREES APART, ASKED CESSNA TO DISASSEMBLE THEIRS (REQUIRED TO INSTALL PART).  SHAFT THEY HAD, HAD 2 SETS OF HOLES, & COULD BE ASSEMBLED 2 WAYS, 1 WOULD INDICATE LT TANK, BUT WOULD BE OFF.  SELECTING BOTH, ONLY LT TANK WOULD SUPPLY FUEL.
